Gefahrliche Interaktionen zwischen Amiodaron und Antiarrhythmika der Klasse I. [Harmful interactions of amiodarone and class I anti-arrhythmia agents]

Détails

ID Serval
serval:BIB_2210BB1C6AED
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Gefahrliche Interaktionen zwischen Amiodaron und Antiarrhythmika der Klasse I. [Harmful interactions of amiodarone and class I anti-arrhythmia agents]
Périodique
Schweizerische Medizinische Wochenschrift
Auteur(s)
Tartini  R., Kappenberger  L., Steinbrunn  W.
ISSN
0036-7672 (Print)
Statut éditorial
Publié
Date de publication
11/1982
Volume
112
Numéro
45
Pages
1585-7
Notes
English Abstract
Journal Article --- Old month value: Nov 6
Résumé
Six patients treated with a combination of amiodarone and class I antiarrhythmic agents for a minor arrhythmia developed atypical ventricular tachycardia "en torsades de pointe". All patients had QT-interval prolongation in the ECG. Combined administration of quinidine and amiodarone in a normal volunteer resulted in an increase in plasma quinidine concentration and in QT prolongation, thus confirming the clinical observation of a clinically relevant interaction between the two drugs.
Mots-clé
Adult Aged Amiodarone/administration & dosage/*adverse effects Anti-Arrhythmia Agents/administration & dosage/*adverse effects Arrhythmia/drug therapy Benzofurans/*adverse effects Drug Interactions Drug Therapy, Combination Electrocardiography Female Humans Male Middle Aged Quinidine/administration & dosage/adverse effects Tachycardia/*chemically induced/etiology
Pubmed
Web of science
Création de la notice
15/02/2008 12:28
Dernière modification de la notice
20/08/2019 13:58
Données d'usage